the doctor said rivastigmine will control hallucinations, but she started to hallucinate when she started to take this medication. what should be done about this.
Psychiatric side effects including insomnia (9%), confusion (8%), depression (6%), anxiety (5%), hallucination (4%), and aggressive reaction (3%) have been reported.
I suggest she stops the medication and contact her Dr. asap.-
- Rivastigmine Information for Consumers
- Rivastigmine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rivastigmine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2013 • 4 answers
Posted 21 Jun 2014 • 1 answer
Rivastigmine - My sister who has severe dementia and has a 9.5 patch on every day the mental health?
Posted 9 Aug 2016 • 0 answers
Mirapex - what do you do about the hallucinations.. my mother is getting bad hallucinations she has?
Posted 20 Mar 2017 • 0 answers
Rivastigmine - Do you have a prescription program that helps users pay for this medication or other?
Posted 15 days ago • 0 answers